Mar 20, 2011
I am a 39 male.I had unprotected sex with two ladies in South Africa during a crazy party. In the morning I noticed scratches on my penis head and got very worried. A friend of mine got ASPEN in the morning and took 2. The next day I took 2 per day (am and pm). I stopped after a week because feeling bad. After one week break, today I took two again and I intend to continue for another week. Please advise if I am doing well and what must I do further. Thanks, SKon
Response from Dr. Young
Hello SKon and thank you for your post from RSA.
PEP is most effective when taken consistently and for 4 weeks. Unfortunately, if you had a 1 week interruption, I'd suspect that the window of benefit has open and closed. I wouldn't recommend continuing PEP after this point.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Of Anal Fingering
- Probability Of Getting AIDS From Insertive Anal Sex Without Condom
- Is Muscle Ache An Acute Symptom Of AIDS?
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.